It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High & Low Blood Pressure Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 11-24-2012, 11:20 AM   #1
Junior Member
(female)
 
Join Date: Jun 2012
Location: Northbrook, IL USA
Posts: 32
shelly092 HB User
throat tickle

I was on Quinapril for just a few days and developed an intense tickling in my throat that kept making me cough/gag and my eyes would tear profusely. It's worse at night, and wakes me up from sleep several times a night. So I went to my ENT who said it was a reaction to the ace inhibitor. He advised me to get off the medication, which I did one week ago. I was only on the ace inhibitor 11 days in total, but still have this annoying tickle in my throat. I actually gagged so hard this morning that I threw up! How long till it goes away?

 
Reply With Quote
Sponsors Lightbulb
   
Old 11-24-2012, 04:58 PM   #2
Senior Member
(male)
 
Join Date: Jun 2012
Location: Chicago, Illinois, usa
Posts: 183
Seekingpeace12 HB UserSeekingpeace12 HB UserSeekingpeace12 HB UserSeekingpeace12 HB User
Re: throat tickle

Shelly, even though you only took it for eleven days, it was enough time for the medicine to build up in your system. As it wears off, you will start to see improvements in how often your cough. Some people see improvements after a few days, others may take longer. Since it has been a week since you stopped taking it, you should begin to see a difference in the strength of the cough and how often you need to cough soon, if not, talk to your doctor. In the meantime, try peppermint candy or Halls and see if they help.

 
Reply With Quote
Sponsors Lightbulb
   
Old 11-24-2012, 04:59 PM   #3
Junior Member
(female)
 
Join Date: Jun 2012
Location: Northbrook, IL USA
Posts: 32
shelly092 HB User
Re: throat tickle

thank you so much!

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 08:12 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!